# SDR SWAA2014011524129

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 21,911 hours, 13,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA407
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENROUTE SMELL STRONG OILY SMELL THAT WAS IN COCKPIT & CABIN.  R & R HEPA FILTER &  COALESCENT BAGS IAW MM.
